# SDR UPS04842157

- Difficulty date: February 29, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564532813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT ACCESSORY COMPT AT STA 1702 STR 28L CORRODED.  REMOVED STR STA 1680-1740; REC'D NEW LONGERON, LOCATED AND DRILLED IAW DC 8 SRM 51-1-21 AND 51-1-20D; ALODINED AND PRIMED IAW DC8 SRM 51-1-8; REC'D NEW LONG SPLICE LOCATED AND DRILLED IAW DC8 SRM 51-1-20D, FAB STRAPS IAW DC8 SRM 53-2-2.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED LONG SPLICE AND STRAPS IAW DC8 SRM 51-1-21, 51-1-20D.
